I've been taking 100mg every night since middle January. By middle March I noticed it wasn't working as well. I would begin to wake up during the night a few times such as before starting it. My mood was still rather good. Then I noticed I became more agitated over dumb little things. I'd have periods again where I would become depressed and feeling crappy. By the end of March it has nearly stopped working completely. Instead of taking about ten minutes to kick in, it never does. I'll sleep so little it's like I didn't at all. In the last week I've been so terribly depressed I can't even handle talking. For the past two days I've been taking 300mg at night. It has again, knocked me out like when I first started, but now I'm like... stoned 24/7. Even though it's only been two days my mood has improved with depression anyway. I'm not so bad, but not exactly good. I suspect it will continue to better. Has this happened to any of you? A last note my anxiety that had accompanied my depression has returned.
16 Apr 2013
Hello DeadXBlonde. I suggest you talk to your doctor. My own thought might be that you take an additional drug to help you with the anxiety. This, depending on the drug chosen, can very well help to stimulate, boost the Seroquel to working more productively. Regards pledge
9 Jun 2013
I have been on seroquel xr 50mg since April 2013 and it made me sleep well. Then, last week I have missed one dose and I was really stressed at that time and haven't slept for 2 nights. Then I went back to it the next day.
Then few days later I felt heartburn and constant feeling of hunger, due to acid. I went to my doctor and he prescribed me tecta and said to take it for 7 days. The same day I took it I had a headache in the evening and I still couldn't fall asleep. So, since I was taking tecta, I always took it in the morning, I had headaches in the evening.
The heartburn went away after few days but then I started feeling congested the whole day, which would prevent me from functioning well throughout the day, like pressure to my forehead. I finally fell asleep with melatonin and feel much better today, but I have this acidity that even my teeth hurt and bad breath.
Today is the last day of taking tecta, but why do I have this acidity. I don't want to finish tecta but I wan to see what's causing my headache, it's every day at the same time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... 100mg of seroquel anyway. Im on day three, and feel anxious-even with my clonapam and 200mg of zoloft. something just doesn't feel right, ...
7 answers • 2 May 2011
I am new to this amazing group. My psychiatrist has prescribed me "Pms? Quetiapine 50 mg", (exactly as it is stated on the prescripton) for ...
10 answers • 28 May 2012
I'm in withdrawal of meds and I keep vomiting and I rly want to stop. med was 800mg seroquelxr/daily
I'm 18, ive been taking 800 mg of Seroquel xr (Quetiapine) daily for about a year and a half. I am stopping cold turkey and I'm 3 days in ...
4 answers • 16 Jan 2013
I'm currently detoxing from my Ativan/lorazepam and am down to .5 mg for the day and I am also on gabapentin three times a day to help with ...
1 answer • 13 Apr 2015
4 answers • 20 May 2015